# SDR ASAA2021080435625

- Difficulty date: August 4, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 54,788 hours, 16,237 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Clogged
- Location: Apu Oil System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING GVI OF APU FOUND RED BUTTON ON THE OIL FILTER INDICATOR EXTENDED. GROUNDED - YES. PERFORMED OIL FILTER INDICATOR SERVICING PER B737-800 AMM 49-91-13-600-801 PER TASK CARD N8349002 SUBTASK 834-003.
